Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Endometrial cyst, proliferative, taken lupride injection, possibility for pregnancy

hi my name is chandrika, & i got married on Nov 27th 2011, i had a endometrium cyst in my left ovary , & got a laproscopic done on 2th march, 2012, my gynac gave me lupride injection on 5th march, & my report shows i have a proliferative type endometrium, there is no malignany what is it exactly means & can i concieve a child???????, plz reply me plzzzzzzz
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, your endometrium report is proliferative because of lupride injection which inhibits ovulation so no progesterone is secreted so no secretory phase endometrium. If you have stopped taking the injection then go for follicular study ultrasound to see for follicles and any recurrence of disease as endometriosis is known to recurr eventually. Then meet your gynecologist who will examine you and might like to prescribe you drugs helpful in conception. Take care and all the best.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor